| Model Number |
363047 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown device manufacture date: unknown.Investigation summary: no samples or photos were returned by the customer in support of this complaint from catalog 364305, lot number is unknown.Bd was unable to duplicate or confirm the customer¿s indicated failure mode because no samples or photos were returned, and lot number is unknown.Lot number is unknown; therefore, no retention samples are available.The device history records could not be reviewed as the lot number is unknown.
Event or Problem Description
It was reported when using the bd vacutainer® blood collection tube buffered sodium citrate there was under-fill or low draw of a tube with blood.The following information was provided by the initial reporter.The customer stated: "for several months now, the sampling departments have been reporting difficulties in filling these tubes.These filling problems started at the beginning of the summer (june-july).We have not identified any particular batch of tubes (several batches concerned), however, in the technical data sheet it is specified that the tubes must be stored between 4 and 25°c.".